# SDR TWAA0010802

- Difficulty date: July 8, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 63,144 hours, 15,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON LT WING, DELAMINATION ON BULL NOSE PANEL UNDER THE I/B SIDE OF NUMBER 5 SLAT.  CLEANED UP DAMAGE, FILLED AND INSTALLED A 4 INCH BY 6 INCH HOT BOND REPAIR PER SRM 51-70-07, AND APPLIED PROTECTIVE COATING AND PAINTED.
